# SDR SWAA2018121327647

- Difficulty date: November 14, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS 663, RBL 10.  REPAIRED ANGLE IAW ER AND EA.
